# SDR SWIA201230416

- Difficulty date: April 13, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 15,821 hours, 9,354 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Damaged
- Location: External Power
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC EXTERNAL POWER DOOR DAMAGED AND SKIN ABOVE DOOR IS BENT.  (FLT 4799)  REPAIRED A/C EXTERNAL POWER DOOR AND SKIN ABOVE DOOR IAW REO.
